Items where Author is "ALAA, H. N."

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

RASHAD, A. M. and ALAA, H. N. and MOHAMMED, M. S. (2020) APPLICATIONS OF PERSISTENT HOMOLOGY IN FINITE METRIC SPACES AND CLUSTERING. Asian Journal of Mathematics and Computer Research, 27 (1). pp. 14-27.

ALAA, H. N. and RASHAD, A. M. and MOHAMMED, M. S. (2020) DE-NOISING HIGH-DIMENSIONAL DATA VIA PERSISTENT HOMOLOGY: ALGORITHM & APPLICATION. Asian Journal of Mathematics and Computer Research, 27 (1). pp. 1-13.

This list was generated on Fri Jun 14 05:17:24 2024 UTC.